advertisement
Question
Posted by: J. | 2009/11/03

Microval

I have been on Microval for a while now, I usually have a cycle of around 31 days. I have been taking Ciplatrim for a the second month now and it seems that it has been throwing my cycle out. (I bled twice last month, about 14 days apart)

Is this normal, irregular bleeding, or is the Ciplatrim affecting the accuracy of the Microval? The doctor assured me that I should not affect each other.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Weight loss could throw out your cycle.
Microval does tend to cause irregular bleeding, so it may also be due to this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/05

Weight loss could throw out your cycle.
Microval does tend to cause irregular bleeding, so it may also be due to this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement